Doctor insights on:
What Causes Purple Spots On Skin
Could low dose asa therapy cause you to bruise more easily and to develop purple spots on skin? I am also on HRT and lotrel (amlodipine and benazepril) for hypertension.
Yes: That is a common effect of low dose Aspirin due to the inhibition of blood platelets. If your hypertension is well controlled it can still happen but is more likely if not controlled. As one gets older the skin gets thinner and capillaries get more fragile and tear easier which makes these bruises appear more often. ...Read more
I had a bad fall and my lower back locked on me. Now I have purple, reddish spots on skin in the same place it's locked. What is that?
Don't know.: There are a # of possible causes. The best way to get an accurate diagnosis would be dermatological evaluation. ...Read more
How to quickly remove dark spots on skin caused by pimples? All the pimples are gone away but cause dark spots on my skin .. What am i suppose do ?
Hyperpigmentation: Postinflammatory hyperpigmentation (pih) is a frequently encountered problem and represents the sequelae of various cutaneous disorders as well as therapeutic interventions. This acquired excess of pigment can be attributed to various skin conditions like acne. Treatment is with prescription bleaching cream containing hydroquinone. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Purple skin spots
- Reddish purple spots on skin
- Red and purple spots on skin
- Ask a doctor a question free online
- Blue purple spots on skin
- Dark purple spots on skin
- Purple spots on baby skin
- Purple spots under the skin
- Talk to a dermatologist online